# SDR USAA960300

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 987
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 10 INCH BY 2 INCH, 2 INCH BY 33 INCH FLOOR BEAM STATION 987 RBL 12 TO RBL 45, LBL TO LBL 30.  INSTALLED T-CAP REPAIR ENTIRE LENGTH, REPAIRED PER TR 53-10-05C.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
